# SDR SIMA20251007002

- Difficulty date: October 7, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N251NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000641
- Aircraft time: 22,268 hours, 14,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066804401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT STRUCTURE LOWER CENTER SEAL REST IS CORRODED. (MAJOR REPAIR) (LEVEL 2 CORROSION). REMOVED AND REPLACED FWD CARGO DOOR CUTOUT STRUCTURE LOWER CENTER SEAL REST IAW ERJ 175 SRM 51-40-08
